# SDR SIMA20160328009

- Difficulty date: March 28, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 28,409 hours, 25,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RT SIDE FRAME 75 HAS POSSIBLE CRACK AT ONE FASTENER.  COMPLIED WITH ERS-EM-53MR-2059 RT RFI SKIN CRACKED AT FRAME 75, BETWEEN STRINGER 2R - 3R REPAIR.
